# SDR UIEA2025102801284

- Difficulty date: October 29, 2025
- Submitted: October 29, 2025
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 109,097 hours, 21,229 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Attach Fitting
- Part number: 145T60881
- Condition: Missing
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT EXTERIOR: DURING ACCOMPLISHMENT OF TASK CARD A-53-406-00-00. FOUND LEFT HAND OVER WING EMERGENCY EXIT HINGED DROP-DOWN STEP WITH OUTER STEP SUPPORT CABLES UNATTACHED FROM DOOR DUE TO MISSING ATTACH FITTINGS FROM STEP. MISSING UPON AIRCRAFT ARRIVAL. LT OVERWING EMERGENCY WINDOW EXIT STEP PANEL NEW FITTING P/N 145T6088-1 INSTALLED AND SECURED IAW B767 AMM 52-21-01-402-202 & AMM 20-10-23-964-001. PART EFFECTIVITY VERIFY WITH B767 AIPC 52-21-01-02 ITEM 20. NO FURTHER DEFECTS NOTED.
